# SDR REXA2012081901279

- Difficulty date: August 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 24,539 hours, 21,306 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3952, THE CREW PERFORMED A RIGHT ENGINE SHUTDOWN DUE TO LOW ENGINE OIL PRESSURE (5PSI) AFTER TAKEOFF FROM FNT.  CREW DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED RIGHT ENGINE IAW AMM 71-00-00 AND CHECKLIST PROVIDED.  ALL REQUIRED ENGINE OP CHECKS AND LEAK CHECKS SATISFACTORY.  OK FOR SERVICE.
